# SDR SWIA2019012945466

- Difficulty date: December 15, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION ON FRAME AT FS589 BETWEEN STRG 21L AND 23L. (C-CHECK) RO:01/25/2019 REPAIRED DAMAGED AREA OF FRAME AT FS589 BETWEEN STR 21L AND STR 23L IAW REO.
